# SDR SWAA2021110127575

- Difficulty date: October 6, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N901WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32545
- Aircraft time: 46,086 hours, 26,832 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP.RH FLOOR CAP STRIP #2 CORRODED BACK SIDE AROUND FASTNER HOLES ; ATA CORRECTION 53-98 / [01] EVALUATED CORROSION ON L/H CAP STRIP OF AFT CARGO; FOUND TO BE OUT OF LIMITS DUE TO NO PUBLISHED DATA; [02] VERIFIED STEP 1; [03] REPLACE CAP STRIP WITH NEW STRIP PART #453A2611-10 I.A.W IPC25-52-10-02 ATAG#A95053; [04] STEP 3 C/W AUDIT DONE
